Dr. André de Oliveira Gomes

ehemaliger Mitarbeiter


Research interests:
  • Random Dynamical Systems Perturbed by Lévy Processes
  • Large Deviations Theory and Stochastic Dynamics
  • Forward Backward Stochastic Differential Equations
  • Nonlinear and Nonlocal Partial Differential Equations



  1. A.B. Cruzeiro, A. O. Gomes, L. Zhang, Asymptotic Properties of Coupled Forward Backward Stochastic Differential Equations, Stochastic and Dynamics, vol. 14, no. 3 (2014),
    Link: https://doi.org/10.1142/S021949371450004X
  2. A. O. Gomes, Asymptotics for FBSDEs with Jumps and Connections with Partial Differential Equations from book From Particle Systems to Partial Differential Equations III: Particle Systems and PDEs III, Braga, Portugal, December 2014 (pp.99-120) DOI 10.1007/978-3-319-32144-8_5
  3. A. O. Gomes, PhD thesis: Large Deviations for Small Noise Limits of Dynamical Systems Perturbed by Lévy Processes, Humboldt-Universität zu Berlin, Link: https://edoc.hu-berlin.de/handle/18452/19868